MAUDE Adverse Event Report: Sunmed Curaplex; Curaplex Small Adult/Pediatric Premium BVM w/ Bag Reservoir, Manometer, 25cm Pop

Sunmed Curaplex; Curaplex Small Adult/Pediatric Premium BVM w/ Bag Reservoir, Manometer, 25cm Pop
Model Number AF2000
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the item was received with a deflated mask, (bag valve mask (bvm)), which caused a serious (unspecified) issue when they attempted to use it during a cardiac arrest "[event]".No additional information provided concerning the reported event, including patient outcome; additionally, there was no report of harm or injury as a result of this reported event.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 21 jul 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
Curaplex
Common Device Name
Curaplex Small Adult/Pediatric Premium BVM w/ Bag Reservoir, Manometer, 25cm Pop
Manufacturer (Section D)
Sunmed
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V
cerrada via de la produccion
no.85 parque indust
mexicali iii, mx 21397
MX   21397
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key25897589
Report Number1314417-2026-00049
Device Sequence Number18646265
Product Code BTM
UDI-Device Identifier00812277037029
UDI-Public(01)00812277037029(10)0004348314
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K012842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF2000
Device Catalogue Number2442-BVMPSA
Device Lot Number0004348314
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown